Items where Division is "Department of > Statistics" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | R
Number of items: 2.


Chikkagoudar, M. S. and S., B. (2010) Rank Tests for Two-Sample Problems Based on Multiple Type-II Censored Data. Communications in Statistics - Theory and Methods, 39 (18). pp. 3203-3221. ISSN 1532-415X


Ravi, S. (2010) On a characteristic property of generalized Pareto distributions, extreme value distributions and their max domains of attraction. Statistical Papers, 51 (2). pp. 455-463. ISSN 1613-9798

This list was generated on Wed Jan 20 00:10:12 2021 IST.